# SDR 2007UALA00920

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT SHEAR TIE AT BS 294.5 NEAR STR 11L & AT INTERCOSTAL WEB AT BS 294.5 NEAR STRINGER 12L.  [SUP 4-17-07]   MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR PARTS PER AAR EA I070140 AND UA EVA-70146.
